The Ministry of Health and Consumer Affairs reported that Spanish conducts studies to determine whether slimming Herbalife products are toxic and if they produce liver problems.

According to the communiqué of Health is investigating nine cases of liver toxicity that occurred in Spain between 2003 and 2006 and could be related to the consumption of dietary products.

In these cases, “joined other reactions in many EU countries, events between 1992 and 2006, another six in Iceland and 22 more in Switzerland and Israel, in the same period of time,” reported the Spanish daily El Mundo.

The sum of these cases prompted the investigation of the Spanish Ministry of Health, which, however, clarified that the relationship between intake of Herbalife products and liver problems is not easy to establish.

For its part, argentina subsidiary of the company denied the allegations and argued that dietary products do not pose risks to health.

Consumers of products “tend to be people who suffer from overweight or obese, which already increases the likelihood of suffering from liver problems,” said Patrick Kenny, gastroenterologist infant-juvenile and external consultant Herbalife.

In the same vein, the specialist said that many of the cases referred to El Mundo are patients who already have liver failure at the time we begin to consume Herbalife products.

He said there is no scientific studies demonstrating the toxicity of “food” Herbalife, although there is no comprehensive studies showing that do not represent risks to health. Kenny explained that, by not being a medicine, “no country in the world” requires analysis of this type to launch products to market, while the company conducts clinical studies in Germany and Brazil. ”

For its part, Claus Donath, CEO of Herbalife Argentina, said that “this is an issue that has for years and never was able to prove” and attributed the complaints to the company’s competitors.

Meanwhile, the portfolio of Health recommended that all Spanish consumers of food products and dietary supplements Herbalife consult with a physician and alert authorities to any suspicious symptoms.

Sources: Perfil

No related content found.